Mathematische Annalen

, Volume 293, Issue 1, pp 579–594

Bounds for stable bundles and degrees of Weierstrass schemes

  • F. Catanese
  • M. Schneider
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • F. Catanese
    • 1
  • M. Schneider
    • 2
  1. 1.Dipartimento di MatematicaUniversitá di PisaPisaItaly
  2. 2.Mathematisches Institut der Universität BayreuthBayreuthGermany

Personalised recommendations